# SDR CA011004016

- Difficulty date: October 4, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-18A 150
- Engine: Lyc O320A2B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12351015
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT RIGHT DIAGNEL ARM FOUND BROKEN APPROX 2" FROM UPPER RIGHT FIREWALL ATTACH POINT. ENGINE MOUNT REMOVED AND REPLACED WITH NEW
